# SDR SIMA202003029004

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 38,633 hours, 33,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATA3350 EMERGENCY LIGHTS REMAINED ON HALF OF THE CABIN AND FLOOR.-C/A-UPON ARRIVAL ALL LIGHT S OFF SUSPECT LOW BATTERY #4 PERFOMED BATTERY CHARGE WITH APU PERFORMED OPS CHECKS IAW EMB 145 AMM 33-50-00 ALL CHECKS GOOD
